MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 CUP INTRODUCER 36MM; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY INTERNATIONAL LTD - 8010379 CUP INTRODUCER 36MM; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 9626-00-036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Marathon cemented cup impactors, two are very loose (28 & 32 handles) and the other handle (36 handle) has broken into a couple of pieces.Pieces came apart when cleaning and the other handle was noticed in cssd that it was loose.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
CUP INTRODUCER 36MM
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10428037
Report Number1818910-2020-18441
Device Sequence Number3155754
Product Code HWR
UDI-Device Identifier10603295243267
UDI-Public10603295243267
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9626-00-036
Device Catalogue Number962600036
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1